Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 327, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 8, 2011, 7:53 PM EDT for 4 counties in Ohio. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 7:53 PM EDT (23:53 UTC)
- Expired
- Aug 8, 2011, 8:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:05 PM EDT | TSTM WND DMG | 5 E Lebanon, OH | 1 TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Aug 8, 8:22 PM EDT | TSTM WND DMG | 2 Nw Clarksville, OH | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
301 WUUS51 KILN 082353 SVRILN OHC027-057-113-165-090045- /O.NEW.KILN.SV.W.0327.110808T2353Z-110809T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 753 PM EDT MON AUG 8 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLINTON COUNTY IN SOUTHWEST OHIO... NORTHERN WARREN COUNTY IN SOUTHWEST OHIO... SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO... SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO... * UNTIL 845 PM EDT. * AT 750 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PEKIN... MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESVILLE... BELLBROOK... WILMINGTON... JAMESTOWN... IN ADDITION...GENNTOWN...STATE ROUTE 48 AT STATE ROUTE 73...LYTLE... OREGONIA...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY AND HARVEYSBURG ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 32 AND 58... I-75 BETWEEN MILE MARKERS 37 AND 43... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3971 8374 3943 8370 3940 8428 3961 8430 TIME...MOT...LOC 2353Z 262DEG 20KT 3950 8420 $$
2 follow-up statements
771 WWUS51 KILN 090008 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 808 PM EDT MON AUG 8 2011 OHC027-057-113-165-090045- /O.CON.KILN.SV.W.0327.000000T0000Z-110809T0045Z/ CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH- 808 PM EDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHEASTERN WARREN...SOUTHEASTERN MONTGOMERY...SOUTHERN GREENE AND NORTHERN CLINTON COUNTIES... AT 807 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CORWIN...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... WAYNESVILLE...BELLBROOK...WILMINGTON AND JAMESTOWN. IN ADDITION...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY... HARVEYSBURG...ROXANNA...SPRING VALLEY...NEW BURLINGTON AND KINGMAN ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 32 AND 58... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3941 8417 3963 8421 3971 8374 3943 8370 TIME...MOT...LOC 0008Z 262DEG 20KT 3951 8409 $$
620 WWUS51 KILN 090035 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 835 PM EDT MON AUG 8 2011 OHC113-165-090045- /O.CAN.KILN.SV.W.0327.000000T0000Z-110809T0045Z/ MONTGOMERY OH-WARREN OH- 835 PM EDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND SOUTHEASTERN MONTGOMERY COUNTIES HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3942 8397 3967 8396 3971 8374 3943 8370 TIME...MOT...LOC 0035Z 262DEG 20KT 3953 8390 $$ OHC027-057-090045- /O.CON.KILN.SV.W.0327.000000T0000Z-110809T0045Z/ CLINTON OH-GREENE OH- 835 PM EDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHERN GREENE AND NORTHERN CLINTON COUNTIES... AT 833 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR KINGMAN...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... WILMINGTON AND JAMESTOWN. IN ADDITION...MIDDLETON CORNER...LUMBERTON...PAINTERSVILLE...NEW JASPER...MELVIN...PORT WILLIAM AND BOWERSVILLE ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3942 8397 3967 8396 3971 8374 3943 8370 TIME...MOT...LOC 0035Z 262DEG 20KT 3953 8390 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:47 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 8, 7:47 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 747 PM EDT MON AUG 8 2011 .SYNOPSIS... A SHORT WAVE TROUGH WILL ENHANCE INSTABILITY ALONG A DEW POINT BOUNDARY TONIGHT...RESULTING INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT...USHERING IN A DRIER AND COOLER AIRMASS FOR MID WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THUNDERSTORMS HAVE DEVELOPED ALONG A DEW POINT BOUNDARY EXTENDING FROM CENTRAL ILLINOIS THROUGH SOUTHERN INDIANA TO CENTRAL KENTUCKY. WITH STORMS ENTERING SOUTHWEST COUNTIES...WENT WITH CATEGORICAL POPS THERE FOR THE FIRST COUPLE HOURS OF THE FORECAST. REST OF AREA HAS LIKELY TO HIGH CHANCE POPS SINCE IT APPEARS STORMS WILL CONTINUE AND DEVELOP AND MOVE ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT. THOUGH SURFACE BASED INSTABILITY WILL DECREASE WITH LOSS OF DAYTIME HEATING...A SHORT WAVE ADVANCING FROM THE WEST WILL BRING COOLER AIR ALOFT AND WILL ALLOW CAPE TO REMAIN IN THE POSITIVE RANGE OVERNIGHT. THIS WILL KEEP THE CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS EXISTS DUE RATHER VIGOROUS WIND FIELDS ASSOCIATED WITH THE SHORT WAVE. TEMPERATURES WILL FALL TO AROUND 70 BY 6 AM. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... EXPECT A LULL IN CONVECTION TUESDAY MORNING AS A WEAK RIDGE BUILDS IN BEHIND THE DEPARTING SHORT WAVE. THE CHANCE FOR THUNDERSTORMS WILL INCREASE TUESDAY AFTERNOON WHEN A COLD FRONT WILL PUSH IN FROM THE NORTH. THE CHANCE OF THUNDERSTORMS WILL PERSIST INTO TUESDAY NIGHT AS THE FRONT CONTINUES ACROSS THE AREA. TEMPERATURES WILL RISE TO THE MID AND UPPER 80S...BEFORE FALLING TO THE 60S FOR LOWS TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... MODELS SIMILAR WITH FORECAST CHANGE IN UPPER LEVEL PATTERN. ECMWF IS A BIT SLOWER AND DEEPER WITH THE TROUGH EXPECTED TO MOVE THROUGH THE GREAT LAKES REGION THAN THE GFS. THE REGION COMES UNDER THE INFLUENCE OF AN UPPER LEVEL NW FLOW PATTERN STARTING AT MIDWEEK. THIS WILL BRING A MODERATION IN THE TEMPERATURES AND DRY CONDITIONS THROUGH FRIDAY AS AN UPPER LEVEL HIGH PRESSURE RIDGE SETS UP OVER THE SOUTHERN PLAINS. SEVERAL SHORT WAVES WILL MOVE ACROSS THE REGION BEFORE A DEEP TROUGH MOVES THROUGH THE GREAT LAKES SATURDAY INTO SUNDAY. THIS WILL BRING THE CHANCE FOR SHOWERS/THUNDERSTORMS BACK INTO THE FORECAST AREA FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT...LINGERING IN THE EAST ON SUNDAY. THE LONG WAVE TROUGH WHICH WILL EXTEND FROM THE HUDSON BAY WILL PRODUCE COOLER TEMPERATURES THAN WE HAVE SEEN OVER THE LAST 3 WEEKS OR SO. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SCATTERED CONVECTION WAS STARTING TO INCREASE IN COVERAGE. THESE STORMS WILL AFFECT THE TERMINALS OVER THE FIRST SEVERAL HOURS OF THE FORECAST. CANNOT RULE OUT CONDITIONS BELOW MVFR WITH THESE STORMS BUT IF THAT OCCURS IT SHOULD BE VERY BRIEF. THREAT OF PRECIPITATION WILL DIMINISH CONSIDERABLY IN THE LATTER HALF OF THE NIGHT. ONCE AGAIN THERE IS THE POTENTIAL FOR STRATUS TO DEVELOP ALTHOUGH ITS FORMATION IS UNCERTAIN. APPEARS THAT IF THIS OCCURS THAT IT WILL BE CLOSE TO 12Z. IN ADDITION THERE SHOULD BE SOME VISIBILITY RESTRICTIONS IN MIST. IF LOWER CLOUDS DEVELOP THEN THEY WILL LIFT AND SCATTER DURING THE MORNING. CLOUDS HAVE THE POTENTIAL TO LAST LONGEST AT THE COLUMBUS TERMINALS. OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...PARKER AVIATION...
Hazardous weather outlook, Aug 8, 4:57 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 457 AM EDT MON AUG 8 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-090900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 457 AM EDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 8, 6:15 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT MON AUG 8 2011
INZ050-058-059-OHZ060-070-082245-
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
615 PM EDT MON AUG 8 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PREBLE...NORTHWESTERN BUTLER...SOUTHEASTERN WAYNE...SOUTHEASTERN
FAYETTE AND UNION COUNTIES THROUGH 645 PM EDT...
AT 613 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM
SPRINGERSVILLE TO EVERTON...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY AND WEST
COLLEGE CORNER.
ALSO...PHILOMATH...BROWNSVILLE...DUNLAPSVILLE...ABINGTON...CLIFTON...
WHITEWATER STATE PARK...BILLINGSVILLE AND SALEM ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3975 8508 3976 8466 3951 8471 3952 8482
3952 8493 3953 8512Local storm report, Aug 8, 6:20 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL CONNERSVILLE 39.66N 85.14W
08/08/2011 M0.75 INCH FAYETTE IN NWS EMPLOYEE
&&
BCSpecial weather statement, Aug 8, 6:44 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT MON AUG 8 2011
INZ059-066-OHZ060-070-082315-
UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
644 PM EDT MON AUG 8 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PREBLE...
NORTHWESTERN BUTLER...NORTHEASTERN FRANKLIN AND SOUTHEASTERN UNION
COUNTIES THROUGH 715 PM EDT...
AT 642 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
COTTAGE GROVE TO MIXERVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...CAMDEN...SEVEN
MILE AND GRATIS.
ALSO...FAIRHAVEN...MORNING SUN...REILY...HUESTON WOODS STATE PARK...
MUTTONVILLE...MCGONIGLE...SOMERVILLE AND COLLINSVILLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3966 8487 3968 8448 3966 8448 3939 8452
3943 8491Local storm report, Aug 8, 7:03 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
08/08/2011 FAYETTE IN NWS EMPLOYEE
LARGE TREE LIMBS DOWN
&&
BCSpecial weather statement, Aug 8, 7:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 730 PM EDT MON AUG 8 2011 OHZ061-062-070>072-090030- BUTLER OH-CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH- 730 PM EDT MON AUG 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT WARREN...SOUTHEASTERN MONTGOMERY...SOUTHWESTERN GREENE...NORTHWESTERN CLINTON AND EASTERN BUTLER COUNTIES THROUGH 830 PM EDT... AT 729 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH MIDDLETOWN...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONROE...CARLISLE... FRANKLIN...LEBANON...SPRINGBORO...WAYNESVILLE...BELLBROOK...XENIA AND WILMINGTON. ALSO...HAGEMAN...SOUTH LEBANON...PEKIN...GENNTOWN...LYTLE... OREGONIA...CORWIN AND CAESAR CREEK STATE PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3971 8387 3940 8378 3935 8445 3953 8451
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 1:12 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Aug 8, 6:44 PM EDT | Special Weather Statement | ILN | Butler | 31 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | ILN | Clinton, Greene, Warren | 60 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.